Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 45, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 6:57 PM EDT for Franklin County, Madison County, Pickaway County, Ohio. It took effect at Apr 20, 2011, 7:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 6:57 PM EDT (22:57 UTC)
- In effect from
- Apr 20, 2011, 7:00 AM EDT
- Expired
- Apr 20, 2011, 5:10 AM EDT
- In force
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Darby Creek at Darbyville (DBVO1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
706 WGUS41 KILN 192257 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 657 PM EDT TUE APR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC049-097-129-201057- /O.NEW.KILN.FL.W.0045.110420T0600Z-110421T1400Z/ /DBVO1.1.ER.110420T0600Z.110420T1800Z.110421T0800Z.NO/ 657 PM EDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE BIG DARBY CREEK AT DARBYVILLE * FROM LATE TONIGHT TO THURSDAY MORNING. * AT 6 PM THE STAGE WAS 9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 11 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT STAGES NEAR 10 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
2 follow-up statements
126 WGUS81 KILN 200148 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 948 PM EDT TUE APR 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE OHC129-200948- /O.EXT.KILN.FL.W.0043.110420T0248Z-110422T1600Z/ /CRCO1.1.ER.110420T0248Z.110421T0000Z.110422T1000Z.NO/ 948 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL FRIDAY AFTERNOON. * AT 8 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 18.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 18.5 FEET, FLOODING BEGINS NEAR THE OLD SHADY ACRES MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS. $$ OHC131-145-200948- /O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1100Z/ /PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0500Z.NO/ 948 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY MORNING. * AT 9 PM THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC049-097-129-200948- /O.EXT.KILN.FL.W.0045.110420T1100Z-110421T0900Z/ /DBVO1.1.ER.110420T1100Z.110420T1800Z.110421T0300Z.NO/ 948 PM EDT TUE APR 19 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * FROM WEDNESDAY MORNING TO LATE WEDNESDAY NIGHT. * AT 9 PM THE STAGE WAS 8.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 10.4 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
139 WGUS81 KILN 200910 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 510 AM EDT WED APR 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN HOCKING RIVER AT ENTERPRISE OHC061-201710- /O.CON.KILN.FL.W.0041.000000T0000Z-110423T0027Z/ /MIAO1.1.ER.110419T1855Z.110420T1200Z.110422T1827Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY EVENING. * AT 4 AM THE STAGE WAS 21.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$ OHC129-201710- /O.EXT.KILN.FL.W.0043.000000T0000Z-110422T0400Z/ /CRCO1.1.ER.110420T0520Z.110421T0000Z.110421T2200Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 4 AM THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT STAGES NEAR 15.5 FEET, LOWLAND FLOODING CONTINUES...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$ OHC131-145-201709- /O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1000Z/ /PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0400Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY MORNING. * AT 4 AM THE STAGE WAS 20.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-201709- /O.CON.KILN.FL.W.0042.000000T0000Z-110421T1300Z/ /ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY MORNING. * AT 4 AM THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$ OHC049-097-129-200940- /O.CAN.KILN.FL.W.0045.000000T0000Z-110421T0900Z/ /DBVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG DARBY CREEK AT DARBYVILLE * AT 4 AM THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 9.8 FEET BY AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 5:56 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 19, 5:56 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT TUE APR 19 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SCATTERED SHOWERS WITH LITTLE RAINFALL AND NO THUNDER ARE GOING TO
PERSIST THIS EVENING ALONG A SW-NE ORIENTED LINE RUNINNG THROUGH
DAYTON. SOME CLEARING IS NOTED OVER KENTUCKY AND SHOULD CONTINUE
TO BE PULLED INTO SOUTHERN OHIO THIS EVENING.
SIGNIFICANTLY ADJUSTED TEMPERATURES UPWARDS EARLY THIS EVENING AND
HAD A MUCH SHARPER DROP IN SURFACE TEMPERATURES BEHIND THE COLD
FRONT EARLY TOMORROW. ATTM...THE WORST OF THE WEATHER AND SEVERE
POTENTIAL IS OCCURRING WITH THE SURFACE LOW NEAR ST LOUIS. THIS
LOW IS PROGGED TO CLIP OUR FAR NW CWA AFTER MIDNIGHT TONIGHT. WARM
SECTOR SHOWERS HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL AND
DAMAGING WINDS...AND ISOLATED TORNADOS CANNOT BE RULED OUT. EXPECT
THE WORST STORMS TO OCCUR ABOUT 1.5-2.5 AFTER INITIAL DEVELOPMENT
AND BE WORST WITH RIGHT MOVING SUPERCELLS OF A HIGH PRECIPITATION
NATURE.
SOUTHERLY WINDS WILL INCREASE SIGNIFICANTLY THIS EVENING IN THE
WARM SECTOR. LLJET 40-50KT TOWARDS SUNSET WILL INCREASE TO 60-70KT
AND PROVIDE A WARM CONVEYOR BELT OF MOISTURE TO THE OHIO VALLEY.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
STORMS OVERNIGHT WILL TAP VERY STRONG DYNAMICS IN PLACE AND
SUPERCELL THUNDERSTORMS THAT BECOME RIGHT-TURNERS WILL BE THE
STORMS TO NOTE FOR POTENTIAL SEVERE/POSSIBLY TORNADIC POTENTIAL.
CONVECIVE STORM MATRIX SHOWING INITIAL DEVELOPMENT INTO A CYCLONIC
SUPERCELL THAT DOES NOT PROMOTE NEW GROWTH ALONG GUST FRONT DUE TO
THE HIGHLY SHEARED ENVIRONMENT. CAPE VALUES OVER 1500 WILL OCCUR
IN THE WARM SECTOR AHEAD OF THE FRONTAL PASSAGE TONIGHT.
PRECIPITABLE WATER OVER 1.5 INCHES ARE NOTED DURING THE TIME OF
THE HEAVIEST RAINFALL SO STORMS THAT DO DEVELOP WILL BE HIGH
PRECIPITATION SUPERCELLS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
WRMFNT REMAINS DRAPED ACROSS THE FA...RUNNING FROM NR CVG-UNI.
AREA OF SHRA AND TSRA IS WORKING E ACROSS THE NRN TAFS...N OF THE
FNT...WILL PUSH THRU CMH/LCK BY 22Z.
WRMFNT SHOULD WORK N THIS AFTN AHEAD OF DEEPENING LOW OUT OVER THE
PLAINS. THIS SHOULD ALLOW CIGS TO GO VFR ACROSS THE SRN TAFS THIS AFTN.
CIGS WILL SLOWLY IMPROVE TO VFR IN THE N AS THE WARM FRONT LIFTS N
LATE THIS AFTN INTO THE EVENING.
AS LOW EJECTS FROM THE MS VALLEY INTO THE GREAT LAKES TONIGHT...A
CDFNT WILL SWING ACROSS THE REGION BETWEEN 06Z AND 12Z. EXPECT
LINE OF TSTMS TO DEVELOP AHEAD OF THE FNT. SOME TSTMS COULD BE
STRONG TO SEVERE. KEPT PREVIOUS SHIFTS FCST OF WINDS GUSTS TO
28KTS. THEY COULD BE HIGHER BUT DIDNT WANT TO GO TOO CRAZY WITH
WIND GUSTS AT THIS TIME. WINDS WILL SHIFT TO THE WEST BEHIND THE
LINE. STRONG PRESSURE GRADIENT IN THE COLD ADVECTION BEHIND THE
FRONT WILL KEEP WINDS UP WITH GUSTS UP TO 28KTS POSSIBLE.
OUTLOOK...GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY.
SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR OHZ060>065-070>074-077>080-082.
KY...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR KYZ090>093.
IN...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITESHazardous weather outlook, Apr 19, 5:45 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 19, 4:29 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLOOD 1 NNW PLEASANTVILLE 39.83N 82.53W
04/19/2011 FAIRFIELD OH TRAINED SPOTTER
WATER COVERING RUFFNER RD
0421 PM HEAVY RAIN BEAVERCREEK 39.73N 84.06W
04/19/2011 M3.21 INCH GREENE OH TRAINED SPOTTER
RAINFALL TOTAL SINCE MIDNIGHT
0240 PM FLOOD 2 ENE LYNCHBURG 39.26N 83.75W
04/19/2011 HIGHLAND OH NEWSPAPER
TURTLE CREEK OUT OF BANKS AND COVERING SHARPSVILLE RD.
&&
SNYDERLocal storm report, Apr 19, 4:37 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN EATON 39.75N 84.63W
04/19/2011 M2.63 INCH PREBLE OH TRAINED SPOTTER
1.67 INCHES FELL AFTER 6 AM.
&&
JOHNFLocal storm report, Apr 19, 4:52 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLOOD 3 NNE NEW BURLINGTON 39.60N 83.95W
04/19/2011 GREENE OH NWS EMPLOYEE
CAESAR CREEK OUT OF ITS BANKS AND INNUNDATING BORDERING
FARMLAND.
&&
JOHNFLocal storm report, Apr 19, 5:13 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HEAVY RAIN BROOKVILLE 39.84N 84.42W
04/19/2011 M2.35 INCH MONTGOMERY OH TRAINED SPOTTER
STORM TOTAL.
&&
SFHLocal storm report, Apr 19, 5:59 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN SOUTH BLOOMFIELD 39.72N 82.99W
04/19/2011 M2.17 INCH PICKAWAY OH TRAINED SPOTTER
STORM TOTAL.
&&
SFHLocal storm report, Apr 19, 6:29 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HEAVY RAIN CENTERVILLE 39.64N 84.14W
04/19/2011 M3.40 INCH MONTGOMERY OH TRAINED SPOTTER
STORM TOTAL SINCE LAST NIGHT.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:54 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 39 min |
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 4:46 AM EDT | Special Weather Statement | ILN | Highland | 59 min |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 9 hr |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 4:11 PM EDT | River Flood Warning | ILN | Hocking | 48 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
| Apr 19, 7:22 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.